# SDR USAA2011082200018

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,294 hours, 38,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAINS SEAT BINDING FORE/AFT.  SEAT ALSO UNLOCKED FORE/AFT DURING LANDING AT CLT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S SEAT TRACKS PER AMM 25-11-11.  ALSO, REMOVED AND REPLACED CAPTAINS SEAT ASSEMBLY PER AMM 25-11-11.  OPERATIONAL CHECK NORMAL.
